# SDR MALA040281

- Difficulty date: March 16, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Contaminated
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, 3 GREEN LIGHTS EXTINGUISHED, BUT GEAR UNSAFE LIGHT ILLUMINATED.  RAN QRH WITH NO SUCCESS.  AIR RETURN TO ELM.  MX PST FLT INSP VISUALLY NOTED ALL 3 GEAR UPLOCK ROLLERS HEAVILY CAKED WITH SNOW AND ICE.  CLEANED ALL 3 GEAR, GEAR DOORS, AND BAYS.  OK FOR CONTINUED SERVICE.
